Solving fuzzy regression equation and its approximation for random fuzzy variable and their application

Full text for this resource is not available from the Research Repository.

Wang, T, Shi, Peng ORCID: 0000-0001-8218-586X and Wang, G ORCID: 0000-0002-1748-4369 (2020) Solving fuzzy regression equation and its approximation for random fuzzy variable and their application. Soft Computing, 24 (2). pp. 919-933. ISSN 1432-7643 (print) 1433-7479 (online)

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/41899
DOI https://doi.org/10.1007/s00500-019-04612-0
Official URL https://link.springer.com/article/10.1007/s00500-0...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Historical > FOR Classification > 0906 Electrical and Electronic Engineering
Current > Division/Research > College of Science and Engineering
Keywords linear regression; random fuzzy quantity; regression equation; fuzzy number
Citations in Scopus 6 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login